I had under eye filorga filler injections 2 weeks ago and this caused too much swelling which did not disappear after 2 weeks,so I went back to my doctor yesterday who injected hyalorunidase to dissolve excess filler, I have swelling under my eyes due to hyaluronidase, doctor said this will last for 1-2 days max, i'm afraid they won't disappear, how long does it take usually for hyalorunidase swelling to disappear? and does ice help in making the swelling disappear faster?
How Long Does It Take for Swelling After Hyaluronidase Injection to Disappear?
Doctor Answers (1)
Swelling under eyes
Injecting tear troughs requires an experienced physician and the right product.Was hyaluronic acid injected? If so, then hyaluronidase should help. I find the best product for tear troughs is Redensity 2. Hyaluronidase may needed to be injected a number of times to get the correct look. The swelling may be due to other reasons so this should also be considered.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.